

Transportation Division

1620 SE 190th Avenue, Portland OR 97233 503-988-5050 Fax 503-988-3321 http://www.multco.us/transportation-planning

BPCAC Meeting - Minutes Wednesday, November 8, 2023, 6:00 pm - 8:00 pm

(Zoom Meeting information follows this agenda)

✓ = Attendede = Excused Absenceu = Unexcused Absence

е	Dean Derek	Emily Miletich	MaryJo Andersen
1	Art Graves	Ben Baldwin	Oscar Rincones
1	Klaus Heyne	JT Thornburg	Ae-Young Lee
е	Andrew Holtz	Frank Stevens	Allison Boyd
1	Joel Huffman	Peyton Blackwell	Jessica Berry
1	Megan Moser	Sarah Hurwitz	
е	Greg Olson		
е	Chris Peskin		
1	Michael Rubenstein		
1	John Russell		
1	Valerie Schiller		
е	Robert Thomas		
е	Michael Wetter		
1	AJ Zelada		

Presentations and Materials are located at this Dropbox link: <u>Dropbox Link - Resources</u> and <u>Presentations</u>

Time indicators (00:00:00) reference the transcript and video recording at this Dropbox link: <u>Dropbox Link - Meeting Recordings</u>

1.	Welcome and Introductions (00:00:00)			
	Zoom Meeting Guidelines			
	Land Acknowledgement			
	National Pedestrian Safety Month and Native American Month			
	(10 minutes)	6:00 pm		
_		<u> </u>		
2.	Opportunity for Public Comment (00:09:15)			
	(5 minutes if submitted)	6:10 pm		
	There were no submissions for public comment.			
3.	Chair Report - Joel Huffman, BPCAC (00:09:42) Action Item (5 minutes) Joel Huffman provided no chair report.	6:15 pm		
4.	Review and Adoption of October 11, 2023 Meeting Minutes - All (00:10:10)			
	Action Item			
	(5 minutes)	6:20 pm		
_	Meeting minutes were not available for review, they will be presented at the next me	eting.		
5.	Fatalities Reports - MaryJo Andersen, Multnomah County (00:10:10)			
	Information/Discussion Item			
	(10 minutes)	6:25 pm		
	MaryJo provided the group with a fatalities report. Comments followed (00:12:33)			

6.	257th Safety Improvement Project Briefing: Final Design Elements - Emily Miletich,		
Multnomah County (00:17:17)			
	Information/Discussion Item		
	(30 minutes)6:35 pm		
	Emily and Sarah Hurwitz provided the group with a presentation. They allowed for comments		
	and questions during the presentation and after (00:46:57).		
_			
7.	How a Project Becomes a Project: Public Input and Development of the CIP - Emily		
Miletich, Multnomah County (01:06:13)			
	Information/Discussion Item		
	(20 minutes)		
	Emily provided the group with a presentation and allowed comments and questions during		
	the presentation and afterward (01:28:49).		
_			
8.	Staff Updates – MaryJo Andersen, Multnomah County (01:35:16)		
	Information/Discussion Item		
	(10 minutes)		
	MaryJo provided the committee with staff updates, Safe Streets for All updates and a		
	discussion about the committee work plan. Comments and questions followed (01:38:27).		
_			
9.	Open Share/Project Updates/Other Business - All (01:52:17)		
	Information/Discussion Item		
	(5 minutes)		
	No other topics were brought up.		
_			

Next BPCAC Meeting: December 13, 2023